Final outcome probabilities for SIR epidemic model
Artikel i vetenskaplig tidskrift, 2016

We consider an SIR stochastic epidemic model in which new infections occur at rate f(x, y), where x and y are, respectively, the number of susceptibles and infectives at the time of infection and f is a positive sequence of real functions. A simple explicit formula for the final size distribution is obtained. Some efficient recursive methods are proved for the exact calculation of this distribution. In addition, we give a Gaussian approximation for the final distribution using a diffusion process approximation.

Diffusion process

Markov chain

Final size

Stochastic epidemic model

Författare

H. El Maroufy

Universite Sultan Moulay Slimane de Beni-Mellal

D. Kiouach

Universite Sidi Mohamed Ben Abdellah

Ziad Taib

Göteborgs universitet

Chalmers, Matematiska vetenskaper, matematisk statistik

Communications in Statistics - Theory and Methods

0361-0926 (ISSN) 1532-415X (eISSN)

Vol. 45 8 2426-2437

Ämneskategorier

Matematik

DOI

10.1080/03610926.2014.881494

Mer information

Skapat

2017-10-08